Tylenol Extra Strength Body Pain Night Caplets
Tylenol Extra Strength Body Pain Night Caplets
Health Yourself Today

Tylenol Extra Strength Body Pain Night Caplets

Regular price $16.99 $0.00

For fast effective relief of pain associated with muscle spasm such as backache, tense neck muscles, strains and sprains.

Dosage: Adult use only (12 years and older): 2 caplets every 4 hours, as required. Do not take more than 8 caplets per day.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. May cause drowsiness or dizziness. Avoid alcohol when taking this product. Use caution when driving a motor vehicle or during other activities requiring alertness. Do not use with other drugs containing acetaminophen or methocarbamol. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if: you develop allergic wheezing or itching, your symptoms last for more than 5 days, or fever lasts more than 3 days. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.

Store at room temperature (15°C - 30°C).

Medicinal Ingredients: Acetaminophen 650mg per caplet(pain reliever), Methocarbamol 400mg per caplet (muscle relaxant).
Non-Medicinal Ingredients: Carnauba wax, corn starch, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, sodium lauryl sulphate, sodium starch glycolate, titanium dioxide, triacetin, water.